Biembeddings of symmetric configurations and 3-homogeneous Latin trades

Grannell, M. J.; Griggs, T. S. and Knor, M. (2008). Biembeddings of symmetric configurations and 3-homogeneous Latin trades. Commentationes Mathematicae Universitatis Carolinae, 49(3) pp. 411–420.

URL: http://cmuc.karlin.mff.cuni.cz/pdf/cmuc0803/grangr...

Abstract

Using results of Altshuler and Negami, we present a classification of biembeddings of symmetric configurations of triples in the torus or Klein bottle. We also give an alternative proof of the structure of 3-homogeneous Latin trades.

Viewing alternatives

Item Actions

Export

About

Recommendations